@article{MZM_1999_65_1_a11,
author = {S. A. Stepanyants},
title = {Tauberian-type gap conditions for {Ces\`aro} summation methods},
journal = {Matemati\v{c}eskie zametki},
pages = {118--129},
year = {1999},
volume = {65},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1999_65_1_a11/}
}
S. A. Stepanyants. Tauberian-type gap conditions for Cesàro summation methods. Matematičeskie zametki, Tome 65 (1999) no. 1, pp. 118-129. http://geodesic.mathdoc.fr/item/MZM_1999_65_1_a11/
[1] Khardi G., Raskhodyaschiesya ryady, IL, M., 1951
[2] Hardy G. H., Littlewood J. E., “A further note on the converse of Abel's theorem”, Proc. London Math. Soc., 25:2 (1926), 219–236 | DOI | MR
[3] Melnik V. I., “Tauberova teorema o “bolshikh pokazatelyakh” dlya metoda summirovaniya Borelya”, Matem. sb., 68:1 (1965), 17–25 | MR
[4] Krishnan V. K., “Gap Tauberian theorem for logarithmic summability ($L$)”, Quart J. Math. Oxford. Ser. (2), 30:2 (1979), 77–87 | DOI | MR | Zbl
[5] Rajagopal C. T., “On the relation of limitation theorems to high-indices theorems”, J. London Math. Soc., 28 (1953), 322–329 | DOI | MR | Zbl
[6] Stepanyants S. A., Usloviya tauberova tipa, svyazyvayuschie razlichnye metody summirovaniya, Diss. ... k. f.-m. n., MGU, M., 1996